Scaling limits for weakly pinned random walks with two large deviation minimizers

Tadahisa Funaki, Tatsushi Otobe

Research output: Contribution to journalArticle

5 Citations (Scopus)


The scaling limits for ci-dimensional random walks perturbed by an attractive force toward the origin are studied under the critical situation that the rate functional of the corresponding large deviation principle admits two minimizers. Our results extend those obtained by [2] from the mean-zero Gaussian to non-Gaussian setting under the absence of the wall.

Original languageEnglish
Pages (from-to)1005-1041
Number of pages37
JournalJournal of the Mathematical Society of Japan
Issue number3
Publication statusPublished - 2010 Jul
Externally publishedYes



  • Large deviation
  • Pinning
  • Random walks
  • Scaling limit

ASJC Scopus subject areas

  • Mathematics(all)

Cite this